# SDR REXA2024103101271

- Difficulty date: October 22, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: SH670321673
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH LBL9 AND RBL9 INBOARD PACKERS AT FS333.00    INSTALLED NEW SERVICEABLE PARTS #SH670-32167-3 IAW CRJ900 SRM 51-42-06-001-001-A01.
